MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY NS VARIABLE SELF DRILLING 3.5X14; CODA

PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY NS VARIABLE SELF DRILLING 3.5X14; CODA
Model Number 58-102250014
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Dps rep, (b)(6) , states "it was reported that surgeon saw a patient in clinic for 3 month follow up from a c4-7 acdf and noticed one of the c6 screws backing out of the plate.Dr was going to follow the patient and watch the implant, but is not planning on revising at this point as the patient is not symptomatic.The original case date was on (b)(6) 2024.There were no patient outcome.".
 
Additional Manufacturer Narrative
Device was not returned to resolve surgical for inspection.Batch information remains unknown at this time.Multiple attempts were made to gather data from the rep as well as the hospital that had information on the patient.

Brand Name
PIONEER SURGICAL TECHNOLOGY NS VARIABLE SELF DRILLING 3.5X14
Common Device Name
CODA
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer Contact
gina calcaterra
375 river park circle
marquette, MI 49855
9062269909
MDR Report Key19018878
Report Number1833824-2024-00586
Device Sequence Number14423250
Product Code KWQ
UDI-Device Identifier00840298702404
UDI-Public00840298702404
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222493
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58-102250014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown